# SDR ASOA201801014001

- Difficulty date: January 1, 2018
- Submitted: January 3, 2018
- Operation: Air carrier
- Aircraft: N11109
- Make and model: Emb EMB-145XR
- Aircraft serial: 145657
- Aircraft time: 41,440 hours, 24,128 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 7317030501
- Part serial: 70366
- Condition: False Indication
- Location: Lavatory
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED A LAVATORY SMOKE WARNING, DURING APPROACH AT 3000FEET.  THE AIRCRAFT LANDED  WITHOUT INCIDENT.   MAINTENANCE REMOVED AND REPLACED THE LAVATORY SMOKE DETECTOR, OPS TESTED WITH NO DEFECTS NOTED, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
